Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another idea. » LyndaK

Posted by cubbybear on February 3, 2003, at 0:30:35

In reply to Another idea. cubbybear, posted by LyndaK on February 2, 2003, at 18:23:09


>
>But I keep wondering if we should be posting over on Psycho Social Babble. Let me know what you think.

I'm not sure. I guess Dr. Bob would let me/us know if he thought so and the subject of meds keeps coming up so I think we could keep our communications here. But if you genuinely would feel more comfortable on the Social Babble, then let me know. I really don't know where they would draw the line.
>
>
> You know, the thought has occured to me more than once, I wonder if you should try going back on the Zoloft to get you through this interim period.
The last I heard from the doctor was that I HAVE to do a tapering of the Aurorix and so long as it is within my system, there's no way I can take any SSRI along with it.

I know it would end up delaying how soon you could start the Parnate since you would have to let the Zoloft get out of your system before starting the Parnate, but, in your present state, I'm wondering if a whole month with nothing (except benzos, which really don't help depression much) is too long for you. One thing I liked about Zoloft is that I responded fairly rapidly to it.

So the idea is, go back on Zoloft to help you out right now, come back in March to get your Parnate, once you have Parnate IN-HAND start the Zoloft wash out period. What do you think?

I definitely don't think this is a solution. First, I don't want any more extended delay in starting the Parnate, and it sounds like this would create an enormous delay. Second, my experience with Zoloft was not very good. For one thing, I think it took entirely too long to kick in in the first place. What would that solve? This would surely be prolonging the agony. How I wish there was another solution, but I don't think there is one. Only my doctor could come up with an answer to this quandary. Thanks for your suggestion anyway.

Steve


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cubbybear thread:137446
URL: http://www.dr-bob.org/babble/20030130/msgs/139045.html